MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; PROSTHESIS, HIP
Catalog Number 110003450
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: medical product: g7 pps ltd acet shell 52e: catalog#010000663, lot#j7880272.G2: foreign: germany.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial total hip arthroplasty, the insertion instrument was unable to be unscrewed from the acetabular shell.The cup was removed from the surgical site using an additional instrument and a new cup was successfully implanted.There was a thirty (30) minute surgical delay as a result of the malfunction however no patient impact has been reported.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d4; g3; h2; h4; h11.The product is in process of being returned to zimmer biomet for investigation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; b4; b5; d4; d9; g3; h2; h3; h6; h11.Visual examination of the returned product identified the shell threads on and off the inserter without resistance.The lead thread of the inserter visually appears rolled.There are gouges along the shaft of the inserter.There are scratches present on the end of the strike plate.The shell has gouges, nicks, and scratches present on the top flat rim surface and within the i.D.No other damage was noted during visual evaluation.No thread gauges were used to verify threads on either device due to damage.The inserter device has an approximate field age of 5 months.Device history record was reviewed and no discrepancies related to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the medical records confirmed the reported event of the inserter not being able to be detached from the cup.The procedure was completed without further complication or events.Root cause was unable to be determined.Reported event was confirmed by review of provided medical records and device evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
G7 STR MONOBLOCK SHELL INSRTR
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22885594
Report Number0001825034-2025-02673
Device Sequence Number4849432
Product Code PBI
UDI-Device Identifier00887868462481
UDI-Public(01)00887868462481(11)250310(10)67212393
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003450
Device Lot Number67212393
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/03/2025
01/23/2026
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/05/2025
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient Age75 YR
Patient SexMale
Patient Weight96 KG